MathSciNet Relay Station
MathSciNet bibliographic data
MR416010 (54 #4087) 65H10 (57D70 47H10)
Kellogg, R. B.; Li, T. Y.; Yorke, J. A constructive proof of the Brouwer fixed-point theorem and computational results. SIAM J. Numer. Anal. 13 (1976), no. 4, 473–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement